Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 4, Pages 777–780 (Mi dan43625)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The principle of $\tau$-approximation and a test fo equality of dimension of compact Hausdorff spaces

A. V. Arkhangel'skii

Lomonosov Moscow State University

Full text: PDF file (605 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 07.02.1980

Citation: A. V. Arkhangel'skii, “The principle of $\tau$-approximation and a test fo equality of dimension of compact Hausdorff spaces”, Dokl. Akad. Nauk SSSR, 252:4 (1980), 777–780

Citation in format AMSBIB
\Bibitem{Ark80}
\by A.~V.~Arkhangel'skii
\paper The principle of $\tau$-approximation and a test fo equality of dimension of compact Hausdorff spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 4
\pages 777--780
\mathnet{http://mi.mathnet.ru/dan43625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0580830}
\zmath{https://zbmath.org/?q=an:0491.54028}


Linking options:
  • http://mi.mathnet.ru/eng/dan43625
  • http://mi.mathnet.ru/eng/dan/v252/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Pavlovskii, “On spaces having linearly homeomorphic spaces of continuous functions in the topology of pointwise convergence”, Russian Math. Surveys, 37:2 (1982), 241–242  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Titova, “Lineinye gomeomorfizmy topologicheskikh pochti modulei nepreryvnykh funktsii i sovpadenie razmernostei”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2014, no. 4(30), 43–48  mathnet
  • Number of views:
    This page:38
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021